The Axiomatic Basis of Anticipated Utility: A Clarification
John Quiggin and
Peter Wakker
Journal of Economic Theory, 1994, vol. 64, issue 2, 486-499
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (25)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(84)71078-7
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Axiomatic Basis of Anticipated Utility: A Clarification (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:64:y:1994:i:2:p:486-499
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().